# SDR CALA9800742

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE RADIUS FS 700 ABOVE 24 L HAS 1.5 INCH CRACK.  STOP DRILLED, FABRICATED DOUBLER AND INSTALLED PER SRM 51-30-2 AND 51-40-3.
